advertisement
Question
Posted by: Skinny | 2007/12/03

Itchy skin

Hi
My girl had developed a skin infection which forst looked like round red dots on her skin. hoping that it will go away. It then spread on most part of her body. Two weeks ago we then went to a GP who examined her and then prescribed Tritar and Ketazol cream. After 3 days applying this "cream" her skin then looked as if she had been burnt.
What could be causing this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

How old is your little girl? Try something mild to start of with - A cream such as skincalm applied twice daily may bring relief. If big area of the body is affected i suggest seeing a doc again.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: mamakoa | 2008/02/27

hello
i had this itching and rush thing on my face and neck even my eyes were so itching, i was red around my eyes when i went to the sun i feel pain on my face its like i'm burning but lback in the days i was using this cream called Bethamethasone please help me.

Reply to mamakoa
Posted by: MNGANWETHU | 2007/12/05

I have been diagnosed with urticharia but I still wish to undergo a test(skin test)that will tell me what is it that I am allergic to.

Reply to MNGANWETHU

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement